About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2014 (2014), Article ID 460741, 5 pages
http://dx.doi.org/10.1155/2014/460741
Research Article

On the Angular Density of Three Dimensional Scattering Resonances

Department of Mathematics, National Chung Cheng University, 168 University Road, Min-Hsiung, Chia-Yi 621, Taiwan

Received 1 January 2014; Accepted 4 February 2014; Published 9 March 2014

Academic Editors: N. E. Bjerrum-Bohr, D. Dürr, A. L. Salas-Brito, and F. Sugino

Copyright © 2014 Lung-Hui Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Sjöstrand and M. Zworski, “Lower bounds on the number of scattering poles. II,” Journal of Functional Analysis, vol. 123, no. 2, pp. 336–367, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. Vodev, “Sharp bounds on the number of scattering poles for perturbations of the Laplacian,” Communications in Mathematical Physics, vol. 146, no. 1, pp. 205–216, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Zworski, “Poisson formulae for resonances,” in Séminaire sur les Équations aux Dérivées Partielles, 1996–1997, École Polytechnique, Palaiseau, France, 1997. View at Zentralblatt MATH · View at MathSciNet
  4. A. Sá Barreto, “Remarks on the distribution of resonances in odd dimensional Euclidean scattering,” Asymptotic Analysis, vol. 27, no. 2, pp. 161–170, 2001. View at Zentralblatt MATH · View at MathSciNet
  5. M. L. Cartwright, “On the directions of Borel of functions which are regular and of finite order in an angle,” Proceedings of the London Mathematical Society 2, vol. 38, no. 1, pp. 503–541, 1933. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. L. Cartwright, “On the directions of Borel of analytic functions,” Proceedings of the London Mathematical Society 2, vol. 38, no. 1, pp. 417–457, 1933. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. L. Cartwright, “On functions which are regular and of finite order in an angle,” Proceedings of the London Mathematical Society 2, vol. 38, no. 1, pp. 158–179, 1933. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. L. Cartwright, Integral Functions, Cambridge University Press, Cambridge, UK, 1956. View at MathSciNet
  9. B. Ja. Levin, Distribution of Zeros of Entire Functions, American Mathematical Society, Providence, RI, USA, 1972. View at MathSciNet
  10. B. Ya. Levin, Lectures on Entire Functions, vol. 150, American Mathematical Society, Providence, RI, USA, 1996. View at MathSciNet
  11. M. Zworski, “Distribution of poles for scattering on the real line,” Journal of Functional Analysis, vol. 73, no. 2, pp. 277–296, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. T. J. Christiansen, “Schrödinger operators and the distribution of resonances in sectors,” Analysis & PDE, vol. 5, no. 5, pp. 961–982, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. Froese, “Asymptotic distribution of resonances in one dimension,” Journal of Differential Equations, vol. 137, no. 2, pp. 251–272, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. D. Drasin and A. Weitsman, “On the Julia directions and Borel directions of entire functions,” Proceedings of the London Mathematical Society, vol. 32, no. 2, pp. 199–212, 1976. View at Zentralblatt MATH · View at MathSciNet